# SDR MASA2018052613257

- Difficulty date: May 26, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000432
- Aircraft time: 8,696 hours, 5,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT RED LIGHT NOT BLINKING. REPLACED BATTERY PACK.
